# SDR NWAA092546311

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 47,534 hours, 6,053 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT OVEN 2-46 OVERHEATED AND STARTED TO SMOKE, IT IS NOT KNOWN WHAT KIND OF PRECAUTIONARY PROCEDURE WAS TAKEN. THE FLIGHT CONTINUED ON TO MNL AND LANDED UNEVENTFULLY. MAINTENANCE REPLACED THE OFFENDING OVEN AND THE SYSTEM OPERATED NORMALLY AFTER REPLACEMENT.
